I'm 44 and no health problems other then maybe a little overweight. I'm not on any other meds. I'm taking it for a bad back.
Hi Brie! It is rather hard on the kidneys with high and or longterm doses and can cause fluid retention in your lower legs which affects circulation... I have been there and done it when my own back started with its progressive issues and when I went to my doctor about five years ago with swollen lower legs at only 45 yr old, she was aghast what amount, 1200mg I was taking and told me about the kidney and circulation issues, dangers as she put it... I was tried on Gabapentin, Cymbalta, Voltaren and now have to take Oxycodone but I am looking into Lyrica that my doc next recc. Voltaren I used about 4 years after the Motrin and that was a plus until my spine progressed farther but hope any of this helpful, keep in touch. Blessings, S
- Motrin Information for Consumers
- Motrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Motrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2009 • 1 answer
Updated 17 Sep 2014 • 2 answers
Updated 17 Dec 2014 • 2 answers
Updated 7 Sep 2016 • 1 answerFAQ by Drugs.com
Updated 17 Feb 2018 • 2 answers